Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2012, 6:54 AM EDT for 5 counties in New Jersey. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 6:54 AM EDT (10:54 UTC)
- Expired
- Jul 26, 2012, 8:00 AM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2169 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WWUS81 KPHI 261054
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 AM EDT THU JUL 26 2012
NJZ007>010-012-PAZ062-261200-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
WARREN NJ-
654 AM EDT THU JUL 26 2012
...STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS...
NORTHAMPTON...SOMERSET AND WARREN COUNTIES...
AT 650 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM 17 MILES
SOUTHWEST OF NEWTON TO 7 MILES NORTHEAST OF EASTON TO 5 MILES
SOUTHWEST OF EASTON...MOVING EAST AT 45 MPH. THE THUNDERSTORMS WILL
BE NEAR HACKETTSTOWN...GREAT MEADOWS AROUND 700
AM...SUCCASUNNA...NETCONG AROUND 715 AM...MORRISTOWN...FLORHAM PARK
AROUND 730 AM...SOUTH BRUNSWICK...WATCHUNG AROUND 745
AM...SAYREVILLE AND SOUTH AMBOY AROUND 800 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4046 7425 4033 7444 4049 7506 4054 7507
4058 7513 4057 7518 4061 7520 4055 7531
4058 7540 4064 7540 4101 7493 4098 7484
4091 7477 4093 7465 4084 7432 4073 7437
4067 7445 4067 7440 4061 7443 4060 7420
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 26, 6:10 AM EDT, 44 minutes earlier.
Area forecast discussion, Jul 26, 6:10 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 AM EDT THU JUL 26 2012
.SYNOPSIS...
A STRONG WARM FRONT WILL PUSH NORTHEASTWARD THROUGH OUR REGION LATER
THIS MORNING. LOW PRESSURE WILL SETTLE SLOWLY SOUTH ACROSS OUR AREA
LATE FRIDAY AND SATURDAY WITH ITS WEAK COLD FRONT MOVING SOUTH OF
DELMARVA LATE SATURDAY NIGHT. WEAK HIGH PRESSURE FOLLOWS SUNDAY
THROUGH TUESDAY. LOW PRESSURE DEVELOPS ALONG A BOUNDARY TO OUR
SOUTH AND STAYING JUST OFFSHORE ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
**NEAR RECORD OR RECORD HEAT KGED KACY AND KILG TODAY AND SPC MDT
RISK FOR A LARGE PTN OF PA AND NW NJ**
HIGH RISK RIP CURRENTS NJ COAST.
EARLY THIS MORNING...STRONG WARM ADVECTION IS GENERATING MOSTLY SCT
SHOWERS AND POSSIBLE AN ISOLATED EMBEDDED TSTM OVER E PA AND FAR
NNJ AT 0945Z. ZONES WERE UPDATED FOR THIS SCT SHOWER ACTION AT 529
AM. DOESNT LOOK LIKE IT SHOULD SUSTAIN MUCH PAST 12Z BUT WE ARE
MONITORING THE MCS IN SW PA. IT SHOULD DECAY SOON... JUST AS THE
GREAT LAKES MCS'S.
ONCE THESE MCS'S /SHOWERS AND OR CLOUD DEBRIS PASS BY 15Z/...A
SUBSTANTIAL HEAT EVENT IS SLATED FOR THIS AFTERNOON FOLLOWED BY
SVR. ITS GOING TO FEEL A WORLD OF DIFFERENCE BETWEEN 5 AM THIS
MORNING AND 5 PM THIS AFTERNOON...POSSIBLY AS BAD AS ITS BEEN
INCLUDING JULY 18!
00Z/26 NAM/RGEM 2M TEMPS BLENDED 50 50 WITH THE 00Z/26 GFS/NAM
MOS WHICH FAVORED WARMER THAN ALL GUIDANCE IN RELATIVELY STG SW
FLOW HOT AIR ADVECTION. 06Z NAM AND GFS ARE SIMILAR TO THEIR 00Z
VERSIONS SO THE FCST SHOULD BE ON TRACK.
DEPENDING ON CLOUD COVER...SEVERAL OF THESE HEAT ADVISORY ZONES
MAY NEED AN UPGRADE TO A WARNING. FOR NOW...CONSERVATIVE DUE TO
CLOUD COVER UNCERTAINTY. COULD SEE SPOT 111'S IN SNJ MID AFTN AND
SPOT 113'S IN E MD S 2/3RDS DE.
THEN FOR CONVECTION...NOT QUITE SURE HOW IT ALL WORKS BUT IT APPEARS
FIRST ATTN SHIFTS NORTH DURING THE 19Z-02Z TIME FRAME... INTO THE
SPC MDT RISK AREA WHICH IS ALSO WHERE BLENDED NCEP GUIDANCE...
INCLUDING SREF...HAVE HIGHEST POPS...WITHIN THE 2 INCH PWAT
CORRIDOR.
SURFACE BASED CAPE VALUES ARE FORECAST TO RISE ABOVE 3000 J/KG
THIS AFTN AND ML CAPE TO AT LEAST 2400J. PLENTY OF SHEAR BOTH IN
THE 0-3 AND 0-6KM LAYER. TT 49-52 AND SWI NEAR -4C. SO WE HAVE THE
POCS INTO NNJ FOR THE PRD 19Z-01Z FOR SVR
00Z/26 SPC WRF WAS ALSO REVIEWED AND APPLIED.
ANOTHER AREA OF CONCERN I THINK IS CONVERGENCE ASSTD WITH A LEE
SIDE TROF IN E PA IN THE 22Z-03Z WHICH WOULD SHOVE SHORT LINES OF
SVR TSTMS BOWING EWD FROM SE PA THRU S NJ. THIS IS LOWER CONFIDENCE
AND HOTTER AIR SO THE HAIL MAY BE SMALLER. THIS IS WELL DEFINED IN
THE 00Z/26 SPC WRF. SHOULD BE BOWING SEGMENTS DEVELOPING OUT OF A
NNE-SSW AXIS FM ROUGHLY KSEG SWD TO NEAR KDCA IN THE 20-23Z TIME
FRAME AND SWEEPING EWD OFF THE S NJ/DE COASTS BETWEEN 03-05Z.
THERE IS MODEL UNCERTAINTY REGARDING HOW FAR SOUTH CONVECTION
DEVELOPS THIS AFTN.
THE LEAST LIKELY REGION FOR ANY TSTMS IS FROM TALBOT AND CAROLINE
COUNTIES IN MD THRU SUSSEX COUNTY IN S DE.
PLS MONITOR SWOMCD'S...WATCHES/WARNINGS THROUGH THE DAY.
LIGHTNING STRIKES IN STORMS SHOULD BE SIGNIFICANT.
THE CLIMATE SECTION HAS THE RECORDS...CONTINGENT ON CLOUD CVR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THIS EVENING...SEE THE CONVECTIVE DISCUSSION IN THE NEAR TERM
ABOVE.
LATE TONIGHT...MAY NOT BE MUCH IF ANY CONVECTION AFTER 06Z THOUGH
IT WILL REMAIN UNSTABLE...ESPECIALLY S NJ DE/MD. VERY WARM WHERE
TSTM COMPLEXES DONT RAIN OR CAST COOLING OUTFLOWS. LIKELY EVENING
POPS DROP TO SMALL CHANCE IN THESE AREAS OVERNIGHT.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
ON-GOING CONVECTION OVER THE NORTHERN TIER OF OUR CWA WILL CONTINUE
TO WANE THROUGH THE MORNING HOURS. THIS WILL MORE THAN LIKELY WORK
OVER THE ATMOSPHERE IN THESE AREAS ENOUGH TO ULTIMATELY PUSH THE
THREAT FOR CONVECTION FURTHER SOUTH INTO DELMARVA AND SOUTHERN NEW
JERSEY. MODELS CONTINUE TO SHOW AMPLE MID-LEVEL ENERGY TRYING TO
BURST THROUGH DURING THE AFTERNOON TOMORROW AHEAD OF THE LONGWAVE
MID-LEVEL TROUGH PASSAGE. A LEE-SIDE TROUGH WILL ALSO DEVELOP IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AND WILL MOVE ACROSS OUR
DELMARVA ZONES INCREASING CHANCES OF CONVECTIVE INITIATION DURING
PEAK HEATING. SHEAR VALUES ARE NOT NEARLY AS IMPRESSIVE AS THEY ARE
FOR TODAY AND WE LOSE A BIT OF SURFACE INSTABILITY SO MORE OF A
PULSE/MULTICELLULAR CONVECTIVE MODE TYPE OF DAY IS ON TAP.
SPEAKING OF HEATING, THE DIFFUSE SURFACE BOUNDARY THAT WILL PUSH
THROUGH DURING THE DAY FROM THE NORTHWEST WILL ALLOW THE WINDS TO
VEER. THIS WILL INTRODUCE SLIGHTLY DRIER AIR INTO OUR WESTERN ZONES
WITH A DOWNSLOPING WIND COMPONENT. TEMPERATURES ALOFT AND AT THE
SURFACE WILL STILL BE QUITE HOT, +19C AT 850MB EQUATING TO AROUND
93/94F AT THE SURFACE. ACROSS THE DELMARVA AREAS MOISTURE WILL POOL
IN THE LOW-LEVELS AND WITH A MORE SOUTHWESTERLY FLOW STILL, HEAT
INDEX VALUES MAY EXCEED 105F...ADVISORY CRITERIA. SINCE THERE IS
CURRENTLY AN ADVISORY UP FOR TODAY FOR THESE AREAS, WITH TOMORROW
NOT BEING AS CLEAR CUT IN REGARDS TO THE POSITION OF THE SURFACE
BOUNDARY, FELT IT PRUDENT NOT TO EXTEND THE HEADLINE FOR DELMARVA
AND SOUTHERN NEW JERSEY. ACROSS THE PHILADELPHIA METRO AREA THE
WARNING HAS BEEN PUSHED THROUGH 22Z FRIDAY AS HEAT INDEX VALUES WILL
BE NEAR, IF NOT EXCEEDING, 100F FOR A COUPLE OF HOURS...MAINLY
ALONG THE I-95 CORRIDOR.
THE SURFACE BOUNDARY/FRONT WILL CONTINUE TO SAG SOUTHWARD LATE ON
FRIDAY INTO SATURDAY AS MID-LEVEL ENERGY PUSHES THROUGH. A COUPLE
OF SURFACE WAVES FORM ALONG THE FRONT AND MOVE TOWARDS THE EAST ON SATURDAY AS
THE FRONT SLOWLY PROGRESSES THROUGH THE REGION. THIS WILL CONTINUE
TO KEEP UNSETTLED WEATHER THROUGHOUT OUR CWA ON SATURDAY AND
PROVIDES ANOTHER DAY OF CONVECTIVE POTENTIAL. AS OF NOW SATURDAY
LOOKS LIKE A BETTER DAY FOR MORE WIDESPREAD CONVECTIVE ACTIVITY,
WHEN COMPARED TO FRIDAY, AS THESE MULTIPLE WAVES ALOFT PULL
THROUGH AND THE MID-LEVEL TROUGHING SLIDES OVERHEAD.
THE TROUGHING ALOFT DEEPENS AS IT MOVES TOWARDS THE EAST ON
SATURDAY AND SURFACE HIGH PRESSURE SETTLES IN FROM SUNDAY THROUGH
AT LEAST TUESDAY. THE NOW EAST COAST TROUGH WILL REMAIN FAIRLY
STATIONARY THROUGH MID-WEEK, BUT FAR ENOUGH TO OUR EAST TO PUT AN
END OF THE UNSETTLED WEATHER. AS FOR TEMPERATURES, ONCE WE GET THROUGH THE NEXT
COUPLE OF DAYS A RETURN TO NEAR NORMAL IS EXPECTED THROUGH
WEDNESDAY.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 12Z THU...VFR. SCT-BKN CLDS AOA 8000 FT. LIGHT SW WIND WITH
ANY GUSTS UNDER 15 KTS. SCT BRIEF HEAVY SHOWERS EXPECTED IN E PA
AND NW NJ BETWEEN NOW-12Z WITH POSSIBLE THUNDER AS ELEVATED CONVECTION
DEVELOPS ESE FM NYS. THERE MAY BE SOME 5 OR 6 MILE HAZE
RESTRICTION IN THE 10Z-12Z TIME FRAME IN SE PA/SNJ/DE.
AFTER 12Z...VFR OCNL CIGS AOA 6000 FT. STRONG OR SVR TSTMS EXPECTED
IN THE LATE AFTN/EVENING ACROSS E PA AND NJ. SVRL BOWING SEGMENTS.
DETAILS TO BE DETERMINED. OTRW...GRADIENT SW WIND G20-25 KT 16Z-
22Z. PROB30 EVERYWHERE IN OUR 06Z TAFS...GIVES BEST TIMING WE THINK
FOR PRIMARY HEAVY CONVECTION. THIS ENVIRONMENT SHOULD EASILY PRODUCE
STG GUSTY OUTFLOWS. 00Z/26 SPC WRF REVIEWED FOR THIS TAF ISSUANCE.
TONIGHT...SHOWERS AND SCT STRONG THUNDERSTORMS MOVE E OFF THE
NJ/DE COASTS BY 05Z OR 06Z. MAINLY VFR CONDITIONS EXPECTED WITH W
OCNL CIGS AOA 6000 FT. SW WIND 8 TO 18 KTS IN THE EVENING BECOME
MORE WSW LATE AND DIMINISHING.
OUTLOOK...
FRIDAY THROUGH SATURDAY NIGHT...SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE DURING THE AFTERNOON/EVENING HOURS BOTH
DAYS. MAINLY VFR CONDITIONS IN STORE EXCEPT WITHIN HEAVIER
SHOWERS/THUNDERSTORMS. WINDS TURN MORE TOWARDS THE WEST ON FRIDAY
AND SATURDAY.
SUNDAY THROUGH MONDAY...MAINLY VFR CONDITIONS EXPECTED WITH LIGHT
NORTHERLY WINDS TURNING TOWARDS THE EAST BY MONDAY.
&&
.MARINE...
SCA ISSUED FOR DE BAY AND ATLC COASTS. MAY STILL BE TOO SLOW ALONG
THE ATLC COAST.
ISO G 25 KT THIS MORNING. HAD TO COVER FOR DE 431 BRANDYWINE WITH
AN UPDATED ISSUANCE.
SOUTHWEST WIND 15-20 KT THROUGH MIDDAY WITH WIDESPREAD G25 KT
THIS AFTN. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BUILD TO 5
FEET LATE IN THE DAY.
SMALL CRAFT CONDITIONS CONTINUE TONIGHT. WINDS START TO DECREASE
AND SHOULD DROP BELOW 25 KNOTS BY LATE TONIGHT WITH SEAS TAKING A
BIT LONGER TO DROP BELOW 5 FEET, NOT UNTIL EARLY FRIDAY MORNING.
OUTLOOK...
FRIDAY AND BEYOND...
SOUTHWESTERLY WINDS TURN MORE TOWARDS THE WEST BY SATURDAY AS A
SURFACE COLD FRONT SLIDES TO OUR SOUTH. A COUPLE OF SURFACE WAVES
FORM ALONG THIS FRONT AND SLIDE TOWARDS THE EAST ON SATURDAY
SPILLING INTO SUNDAY. WIND SPEEDS IN GENERAL WILL BE LIGHT AND
AROUND 10 KNOTS OR LESS. A MORE EAST SOUTHEAST PUSH DEVELOPS
MONDAY AS HIGH PRESSURE SLIDES ACROSS THE REGION. ONCE SEAS DROP
BELOW 5 FEET EARLY FRIDAY MORNING, THEY SHOULD REMAIN BELOW SMALL
CRAFT THROUGH THE REST OF THE FORECAST PERIOD.
A CHANCE FOR SHOWERS AND THUNDERSTORMS EXISTS THROUGH MUCH OF THE
FORECAST PERIOD.
&&
.HYDROLOGY...
PWAT GROWS TO AROUND 2 INCHES LATE THIS AFTN FROM KSEG EWD ACROSS
NNJ PER 25/21Z SREF AND THAT 2 INCH AXIS SLIPS SLOWLY SOUTH DURING
THE NIGHT.
NO FFA ATTM PER 12P COLLABORATION DUE TO PROBABLE FAST MOVING
SEGMENTS. HOWEVER...SHORT DURATION URBAN-POOR DRAINAGE STREET
RELATED FF POTENTIAL EXISTS IN THIS ENVIRONMENT.
MOST VULNERABLE REGION FOR FF IS SUSSEX COUNTY NJ WHERE 1 HR FFG
IS NEAR 1 INCH. 3HRLY THERE IS 1.65 INCHES.
&&
.RIP CURRENTS...
NJ: HIGH RISK. BLENDS WITH OKX. 8 TO 13 SEC 1-2 FT SE SWELL BECOMES
A SHORT PERIOD 5 SEC 4-5 FT SLY SWELL THIS AFTN WITH A SSW WIND
20-22 KTS. ON THE CUSP OF HIGH RISK AND SO ISSUED FOR SAFETY.
GOING TO BE ROUGH IN THE SURF THIS AFTN...
DE: MDT RISK FOR TODAY. ROUGH IN THE SURF THIS AFTN.
&&
.CLIMATE...
RER MAX'S FOR TODAY 7/26...MOST OF WHICH WONT BE REACHED BUT ONE
OR 2 ARE VULNERABLE FOR EQUAL OR EXCEED. NAMELY KGED... POSSIBLY
KACY AND KILG.
KACY 96 2011 AND 1963
KPHL 101-1892
KILG 99-1894
KABE 98-1940
KTTN 99-1892
KGED 97-1987
KRDG 99-1940
KMPO 89-1949
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
PAZ060>062.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 6 PM EDT FRIDAY FOR
PAZ067>071.
NJ...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
NJZ007>010-012-013-020-027.
HEAT ADVISORY FROM NOON TODAY TO 6 AM EDT FRIDAY FOR NJZ016-
021>023.
HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ014-024>026.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 6 PM EDT FRIDAY FOR
NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TODAY TO 6 AM EDT FRIDAY FOR DEZ002-
003.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 6 PM EDT FRIDAY FOR
DEZ001.
MD...HEAT ADVISORY FROM NOON TODAY TO 6 AM EDT FRIDAY FOR MDZ008-
012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 AM EDT
FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS
EVENING FOR ANZ430.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ431.
&&
SYNOPSIS...DRAG/MEOLA
NEAR TERM...DRAG 609A
SHORT TERM...DRAG 609A
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER 609A
MARINE...DRAG/HEAVENER 609A
HYDROLOGY...
RIP CURRENTS...609A
CLIMATE...Hazardous weather outlook, Jul 26, 5:27 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 527 AM EDT THU JUL 26 2012 NJZ014-024>026-270930- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 527 AM EDT THU JUL 26 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-270930- DELAWARE BEACHES- 527 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS TODAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015-017>019-PAZ067>071-270930- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 527 AM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. SOME STORMS MAY PRODUCE VERY HEAVY RAINFALL CAUSING SMALL STREAM AND URBAN AREA FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ008-012-015-019-020-270930- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 527 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. HEAT INDEX VALUES MAY BE BETWEEN 100 AND 105 DEGREES ON FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ007>010-012-013-PAZ060>062-270930- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-BERKS- LEHIGH-NORTHAMPTON- 527 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. SOME STORMS MAY PRODUCE VERY HEAVY RAINFALL CAUSING SMALL STREAM AND URBAN AREA FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. HEAT INDEX VALUES MAY BE BETWEEN 95 AND 100 DEGREES FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-PAZ054-055-270930- SUSSEX-CARBON-MONROE- 527 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. SOME STORMS MAY PRODUCE VERY HEAVY RAINFALL CAUSING SMALL STREAM AND URBAN AREA FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ016-021>023-270930- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 527 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. HEAT INDEX VALUES MAY BE BETWEEN 100 TO 105 FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ020-027-270930- OCEAN-SOUTHEASTERN BURLINGTON- 527 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-270930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 527 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY AFFECT THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 26, 6:54 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 AM EDT THU JUL 26 2012
NJZ007>010-012-PAZ062-261200-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
WARREN NJ-
654 AM EDT THU JUL 26 2012
...STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS...
NORTHAMPTON...SOMERSET AND WARREN COUNTIES...
AT 650 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM 17 MILES
SOUTHWEST OF NEWTON TO 7 MILES NORTHEAST OF EASTON TO 5 MILES
SOUTHWEST OF EASTON...MOVING EAST AT 45 MPH. THE THUNDERSTORMS WILL
BE NEAR HACKETTSTOWN...GREAT MEADOWS AROUND 700
AM...SUCCASUNNA...NETCONG AROUND 715 AM...MORRISTOWN...FLORHAM PARK
AROUND 730 AM...SOUTH BRUNSWICK...WATCHUNG AROUND 745
AM...SAYREVILLE AND SOUTH AMBOY AROUND 800 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4046 7425 4033 7444 4049 7506 4054 7507
4058 7513 4057 7518 4061 7520 4055 7531
4058 7540 4064 7540 4101 7493 4098 7484
4091 7477 4093 7465 4084 7432 4073 7437
4067 7445 4067 7440 4061 7443 4060 7420
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 5:26 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 18 hr |
| Jul 26, 7:41 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 64 min |
| Jul 26, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 74 min |
| Jul 26, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 83 min |
| Jul 26, 6:59 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex | 76 min |
| Jul 26, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 63 min |
| Jul 26, 7:31 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 26, 7:37 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Ocean | 83 min |
| Jul 26, 7:58 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 26, 5:21 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 54 min |
| Jul 26, 6:03 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 42 min |
| Jul 26, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 95 min |
| Jul 26, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 89 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.